Chabi, E.H. and Zouaki, H. (2000) Existence of a continuous solution of parametric nonlinear equation with constraints. Journal of Convex Analysis, 7 (2). pp. 413-426.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

Combining a consequence of the Michael continuous selection theorem and iterative shem, we prove the existence of a continuous solution of parametric nonlinear equation with constraints. An inverse-function theorem for multivalued functions with continuous selection of inverse images is given. © Heldermann Verlag.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:49
URI: http://eprints.umi.ac.ma/id/eprint/4252

Actions (login required)

View Item View Item